It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I have been on Tricor since last fall (October) and I began to notice that my blood pressure increased considerably. I have been about 120/76 at every physical since I can remember. I went to the doctor's office for a flu in March and found my blood pressure was 140/85. I thought this was high and the doctor said that I should track it to see if this was an anomoly. Well, I have done this and my blood pressure is still high. I saw my doctor yesterday for a sports injury and asked about my blood pressure. He said that since I am 40 now that this is normal for my age. What doesn't make sense is that my blood pressure was "normal" for all of these years until I started taking Tricor. Am I imagining things, or what? I am strongly considering getting off Tricor and putting an honest effort into lowering my cholesterol with diet and exercise. Does anyone have some thoughts on this possible connection or the course of action that I am considering?
[QUOTE=tiernosc]I have been on Tricor since last fall (October) and I began to notice that my blood pressure increased considerably. I have been about 120/76 at every physical since I can remember. I went to the doctor's office for a flu in March and found my blood pressure was 140/85. I thought this was high and the doctor said that I should track it to see if this was an anomoly. Well, I have done this and my blood pressure is still high. I saw my doctor yesterday for a sports injury and asked about my blood pressure. He said that since I am 40 now that this is normal for my age. What doesn't make sense is that my blood pressure was "normal" for all of these years until I started taking Tricor. Am I imagining things, or what? I am strongly considering getting off Tricor and putting an honest effort into lowering my cholesterol with diet and exercise. Does anyone have some thoughts on this possible connection or the course of action that I am considering?[/QUOTE]


I wasn't on Tricor, but I always had very low BP until I went on Lipitor and then Baycol. Along with GI problems and pains and aches, my BP kept going up, another reason they started to think I couldn't take statins. One person said after they stopped, their BP went back to normal, but mine is still up and down, so now I am on meds for that. I know a few others who had BP problems too, so it maybe a few of us do have an extreme sensativity to these drugs..... :confused:
Its a never ending cycle , and you think the drug companies don't know this? Just like some blood pressure medicines can raise your cholesterol and triglyceride levels , 2 for the price of one for the drug companies .
[QUOTE=vipergg22]Its a never ending cycle , and you think the drug companies don't know this? Just like some blood pressure medicines can raise your cholesterol and triglyceride levels , 2 for the price of one for the drug companies .[/QUOTE]

They put me on Atenolol 2 years ago, and my next lipid test showed my Trigs up and my glucose up. I told the dr. right then and there I wanted off as I had read it can do that. He only lowered the dose as he felt I still needed it due to getting some fast palps., but the next test did show my Trigs. and glucose down. I have a new dr. now and want to speak to her about possibly getting me off of them entirely, as I never had a Trig or glucose problem before being on them. It is a never ending battle!!





All times are GMT -7. The time now is 09:22 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!